# SDR SWAA2013041614869

- Difficulty date: April 7, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 31,093 hours, 18,162 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: BM593TYH3
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FAIRING TIP, UPPER SURFACE, 6TH HOLE FROM LEADING EDGE DELAMINATED.  REPAIRED AREA IAW SRM.
